# SDR GTIA2019011303085

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 8,767 hours, 3,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DECENT AFT F/A REPORTED SOW SMELL TURNED OFF PACK SMELL, TURNED OFF PACK SMELL AWAY (APROX 12,000)-PERFORMED TSM 05-50-00-831, RAN BOTH ENG NR 1 +2 ISOLATED BOTH PACK 1+2 COULD NOT DUPLICATE SOWER SMELL REPORTED A/C GOOD FOR SVC.
